Join the 'Camrese' group to help and get support from people like you.
We found 29 questions associated with the 'Camrese' topic.
Posted 10 Jan 2017 by • 0 answers
... last month instead of first. Does it matter what order? Do I just skip the yellow and start back on the first month? And just use it like normal??
Posted 26 Dec 2016 by • 0 answers
Posted 21 Oct 2016 by • 1 answer
... months I was lightly spotting nearly the whole time then it stopped when I was on the placebos. Next 3 months, a short flow during 2nd month. no period during the placebos again. There's no possible way I can be pregnant. Is my system just still getting used to the hormones? Am I not ...
Posted 9 Aug 2016 by • 0 answers
I been on this pill called camrese, it was great the first month. Then is the first week of the next month I am spotting, now my period flow is heavy running through my tampon , that never happened when I wasn't on the pill, I read about it and stop the pill three days in hoping, I will stop ...
Posted 14 Aug 2016 by • 0 answers
Posted 23 Jul 2016 by • 1 answer
Posted 10 Jul 2016 by • 1 answer
Posted 17 Jul 2016 by • 0 answers
I've been on camrese for a little over a month. I've had dark brown discharge the whole time. Is this normal? It's really annoying
Posted 8 Jun 2016 by • 0 answers
... for now so that I don't miss a pill. Will my cycle or protection against pregnancy be meased up if I continue to just take the future day's pill? Or should I just take a pill from my next pack so that I'm still taking the correct number of pills? Or can I simply skip one day?
Posted 28 Mar 2016 by • 0 answers
... make my period come a week early this cycle ?
Posted 7 Mar 2016 by • 0 answers
Posted 3 Feb 2016 by • 1 answer
Posted 8 Nov 2015 by • 1 answer
... instructions say you should have a period when taking the yellow pills. I haven't been feeling like my period is coming and I don't know if that's because of the blue ones. What happens if my period doesn't come?
Posted 10 Nov 2015 by • 0 answers
I've been on camrese since the beginning of September, my period was not supposed to come until the first week of December, but instead it came the first Sunday of November and I'm still on my period... 9 days later. it's not a heavy period or anything, it's just upsetting me ...
Posted 18 Nov 2015 by • 0 answers
Before hormonal birth control i had heavy periods migraines and bad cramps After hormonal birth control that all subsided (on camrese) however, ive gained tons of weight, im extremely emotional, i get nausheas every morning (i take it at 8pm) and i like literally cannot lose weight no matter what ...
Ask a Question
Related Condition Support Groups
Camrese Patient Information at Drugs.com
- Camrese Information for Consumers
- Camrese Information for Healthcare Professionals (includes dosage details)
- Side Effects of Camrese (detailed)